BibTeX record journals/endm/AlphonseSS16

download as .bib file

@article{DBLP:journals/endm/AlphonseSS16,
  author    = {A. Michael Alphonse and
               Gollapudy Shailaja and
               Pooja Sinha},
  title     = {Domination on Circulant Graphs with two chord length},
  journal   = {Electron. Notes Discret. Math.},
  volume    = {56},
  pages     = {1--6},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.endm.2016.11.001},
  doi       = {10.1016/j.endm.2016.11.001},
  timestamp = {Thu, 20 Feb 2020 15:44:42 +0100},
  biburl    = {https://dblp.org/rec/journals/endm/AlphonseSS16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics